Subscribe Now Subscribe Today
Science Alert
 
FOLLOW US:     Facebook     Twitter
Blue
   
Curve Top
Journal of Applied Sciences
  Year: 2007 | Volume: 7 | Issue: 18 | Page No.: 2666-2670
DOI: 10.3923/jas.2007.2666.2670
Efficient Mapping Scheme of Ring Topology Onto Tree-Hypercubes
Wesam Almobaideen, Mohammad Qatawneh , Azzam Sleit , Imad Salah and Saleh Al-Sharaeh

Abstract:
The Tree-hypercubes network TH(s, d) is an interconnection network that is recursively defined and has excellent properties for scalable message passing computer systems. In this study we describe the ability of a TH(s, d) to implement algorithms that use the communication pattern of linear array and a ring to formulate a Hamiltonian cycle. We propose an algorithm for mapping a ring onto a tree-hypercubes which results in a dilation and congestion of one.
 [Fulltext PDF]   [Fulltext HTML]   [XML: Abstract + References]   [References]   [View Citation]  [Report Citation]
How to cite this article:

Wesam Almobaideen, Mohammad Qatawneh , Azzam Sleit , Imad Salah and Saleh Al-Sharaeh , 2007. Efficient Mapping Scheme of Ring Topology Onto Tree-Hypercubes. Journal of Applied Sciences, 7: 2666-2670.

DOI: 10.3923/jas.2007.2666.2670

URL: https://scialert.net/abstract/?doi=jas.2007.2666.2670

 
COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 

Curve Bottom